Bilateral vestibulopati efter intravenøs gentamicinbehandling

Publikation: Bidrag til tidsskriftArtikelForskningpeer review

Abstract

This case report is about a 70-year-old man, who developed bilateral vestibulopathy due to intravenous gentamicin for endocarditis, and during admission he developed dizziness and oscillopsia. He was diagnosed with bilateral vestibulop-athy, when saccades were found on a video head impulse test (vHIT). The diagnosis was postponed by the lack of severe vertigo and nystagmus, which is seen in acute unilateral vestibulopathy. When gentamicin-induced vestibulapathy is suspected, a vHIT examination is recommended.

Bidragets oversatte titelBilateral vestibulopathy after intravenous gentamicin therapy
OriginalsprogDansk
ArtikelnummerV06180456
Sider (fra-til)2147-2148
Antal sider2
TidsskriftUgeskrift for Laeger
Vol/bind181
Udgave nummer22
StatusUdgivet - 28 jan. 2019

Fingeraftryk

Udforsk hvilke forskningsemner 'Bilateral vestibulopati efter intravenøs gentamicinbehandling' indeholder.

Citationsformater